# SDR 98ZZZX2975

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: American Airlines Inc, repair station AALR025A
- Engine: Rroyce TAYMK65015
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retain Ring
- Part number: JR28788
- Condition: Cracked
- Location: 02 Mod Stator
- Part time: 12,424 hours
- Component: MO2300AA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REPAIR 02 MODULE WAS REMOVED.  FOUND CRCK APPROXIMATELY 20 INCHES LONG ON OUTSIDE OF RING.  CONDITION CAUSED BY CORROSION IN VANE RAIL.  REF:  OPER CONTROL NR:  RC002T.
